Main Article Content

Abstract

In this paper, we consider inference problems including estimation for a Rayleigh Pareto distribution under pro- gressively type-II right censored data. We use two approaches, the classical maximum likelihood approach and the Bayesian approach for estimating the distribution parameters and the reliability characteristics. Bayes estimators and corresponding posterior risks (PR) have been derived using different loss functions (symmetric and asymmetric). The estimators cannot be obtained explicitly, so we use the method of Monte Carlo. Also we use the integrated mean square error (IMSE) and the Pitman closeness criterion to compare the results of the two methods. Finally, a real data set has been analyzed to investigate the applicability and the usefulness of the proposed model.

Keywords

Rayleigh-Pareto distribution Progressive censoring Bayesien estimation M.L.estimation Monte-carlo-Methods

Article Details

Author Biography

Assia Chadli, Badji-Mokhtar University

Département de Mathématiques

Faculté des sciences

How to Cite
Chadli, A., & Kermoune, S. (2021). Reliability Estimation in a Rayleigh Pareto Model with Progressively Type-II Right Censored Data. Pakistan Journal of Statistics and Operation Research, 17(3), 729-743. https://doi.org/10.18187/pjsor.v17i3.3695

References

  1. Al-Kadim, K. A. and Mohammed, B. D. (2018). Rayleigh pareto distribution. Journal of University of Babylon for Pure and Applied Sciences, 26(1):84–95.
  2. Balakrishnan, N. (2007). Progressive censoring methodology: an appraisal. Test, 16(2):211. DOI: https://doi.org/10.1007/s11749-007-0061-y
  3. Balakrishnan, N., Balakrishnan, N., and Aggarwala, R. (2000). Progressive censoring: theory, methods, and applications. Springer Science & Business Media. DOI: https://doi.org/10.1007/978-1-4612-1334-5
  4. Balakrishnan, N. and Cramer, E. (2014). The art of progressive censoring. Statistics for industry and technol- ogy. DOI: https://doi.org/10.1007/978-0-8176-4807-7
  5. Boumaraf, B., Seddik-Ameur, N., and Barbu, V. S. (2020). Estimation of beta-pareto distribution based on several optimization methods. Mathematics, 8(7):1055. DOI: https://doi.org/10.3390/math8071055
  6. Chadli, A., Khawla, B., Asma, M., and Fellag, H. (2017). Bayesian estimation of the rayleigh distribution under different loss function. Electronic Journal of Applied Statistical Analysis, 10(1):50–64.
  7. Jozani, M. J., Davies, K. F., and Balakrishnan, N. (2012). Pitman closeness results concerning ranked set sampling. Statistics & Probability Letters, 82(12):2260–2269. DOI: https://doi.org/10.1016/j.spl.2012.08.011
  8. Kim, C., Jung, J., and Chung, Y. (2011). Bayesian estimation for the exponentiated weibull model under type ii progressive censoring. Statistical Papers, 52(1):53–70. DOI: https://doi.org/10.1007/s00362-009-0203-2
  9. Maurya, R. K., Tripathi, Y. M., Sen, T., and Rastogi, M. K. (2019). On progressively censored inverted exponentiated rayleigh distribution. Journal of Statistical Computation and Simulation, 89(3):492–518. DOI: https://doi.org/10.1080/00949655.2018.1558225
  10. Mudholkar, G. S. and Hutson, A. D. (1996). The exponentiated weibull family: some properties and a flood data application. Communications in Statistics–Theory and Methods, 25(12):3059–3083. DOI: https://doi.org/10.1080/03610929608831886
  11. Pitman, E. J. (1937). The ?closest? estimates of statistical parameters. In Mathematical Proceedings of the Cambridge Philosophical Society, volume 33, pages 212–222. Cambridge University Press. DOI: https://doi.org/10.1017/S0305004100019563
  12. Valiollahi, R., Raqab, M. Z., Asgharzadeh, A., and Alqallaf, F. (2018). Estimation and prediction for power lindley distribution under progressively type ii right censored samples. Mathematics and Computers in Simu- lation, 149:32–47. DOI: https://doi.org/10.1016/j.matcom.2018.01.005
  13. Varadhan, R. and Gilbert, P. (2009). Bb: An r package for solving a large system of nonlinear equations and for optimizing a high-dimensional nonlinear objective function. Journal of statistical software, 32(1):1–26. DOI: https://doi.org/10.18637/jss.v032.i04
  14. Yadav, A. S., Bakouch, H. S., and Chesneau, C. (2019). Bayesian estimation of the survival characteris- tics for hjorth distribution under progressive type-ii censoring. Communications in Statistics-Simulation and Computation, pages 1–19. DOI: https://doi.org/10.1080/03610918.2019.1659363